01 June 2006

Side effects may include ...

I think I've been on Flonase long enough to start feeling some side effects. I've been getting headaches most days for the last week or so. Today it seems particularly bad. However, I'm not sneezing. Nor do I have the red, watery eyes or overall itchy feeling. So, I can put up with a headache. Lord knows I have before. I could be getting nosebleeds (okay, I had one) or sore throats. Headaches are easier to deal with, I think.

The question is, do I take something for it or not? When I first started getting tension headaches six or seven years ago, I quit taking anything for them because nothing really helped for any length of time. Turns out that was the right thing to do. When you're constantly taking a pain reliever for headaches, you end up getting more headaches (rebound headaches) if you don't take the pain reliever. Or you get a headache because you do take it. I can't remember, 'cause my head hurts.

I still get the tension headaches. I've had a bad one for a while now. If I had the money, I'd get a massage and it would be gone. But I can't be spending money on something frivolous (though, if my health and well-being is affected it isn't really frivolous) like a massage. I've gotten fairly good at working on some of the knots myself, but I just can't reach some spots.

Alas. At least I'm not sneezing.

1 comment:

Ryan said...

I'm on Zyrtec myself and I never have symptoms or side effects when I'm on it. Have you considered switching from Flonase? Speaking as a pseudo-expert (I do work in clinical trials), I know that everybody reacts differently to everything, it could just be that Flonase isn't for you.